MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was being performed, and a watchman fxd curve access system (was) was selected to be used.During the procedure, after confirming spontaneous echo contrast (sec) positivity, the physician recommended maintaining the activated clotting time (act) above 300 seconds, which is higher than the standard target.The right femoral puncture was performed, and 5,000 units of heparin was administered, and the act was 377 seconds.After confirming pigtail movement from the pulmonary vein (pv) to the laa, echocardiography revealed findings suspicious for a string-like thrombus attached to the was sheath.The procedure was interrupted and the act was re-measured.The echocardiographer suggested to the physician to administer dobutamine in order to initiate washout as the spontaneous echo contrast was severe.The suspected string-like thrombus was no longer visible and dobutamine was administered.The act was 273 seconds, and 2,000 units of heparin were administered.The spontaneous echo contrast gradually resolved.The previously observed thrombus could no longer be identified anywhere on echocardiography.The physician determined that it was safe to resume the procedure, so it was continued and a 20mm closure device was placed.The closure device was released, and the was sheath was removed.The patient regained consciousness and was extubated.No changes were noted in the neurological examination.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50089824
Report Number2124215-2026-41036
Device Sequence Number13354142
Product Code DQY
UDI-Device Identifier00191506013813
UDI-Public(01)00191506013813(17)290105(10)38272702
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038272702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer08/02/2026
Not provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/04/2026
09/04/2026
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale